RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 95–131 (Mi fpm1423)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity of computation in finite fields

S. B. Gashkov, I. S. Sergeev

M. V. Lomonosov Moscow State University

Abstract: We give a review of some works about the complexity of implementation of arithmetic operations in finite fields by Boolean circuits.

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 661–685

UDC: 512.624

Citation: S. B. Gashkov, I. S. Sergeev, “Complexity of computation in finite fields”, Fundam. Prikl. Mat., 17:4 (2012), 95–131; J. Math. Sci., 191:5 (2013), 661–685

Citation in format AMSBIB
\Bibitem{GasSer12}
\by S.~B.~Gashkov, I.~S.~Sergeev
\paper Complexity of computation in finite fields
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 95--131
\mathnet{http://mi.mathnet.ru/fpm1423}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 661--685
\crossref{https://doi.org/10.1007/s10958-013-1350-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884980958}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1423
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, I. B. Gashkov, “Fast algorithm of square rooting in some odd characteistic finite field”, Moscow University Mathematics Bulletin, Moscow University Mchanics Bulletin, 73:5 (2018), 176–181  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:336
    Full text:122
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020